Digital Library
Close Browse articles from a journal
 
   next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 1 of 10 found articles
 
 
  Algorithms for time-dependent bicriteria shortest path problems
 
 
Title: Algorithms for time-dependent bicriteria shortest path problems
Author: Hamacher, Horst W.
Ruzika, Stefan
Tjandra, Stevanus A.
Appeared in: Discrete optimization
Paging: Volume 3 (2006) nr. 3 pages 17 p.
Year: 2006
Contents:
Publisher: Elsevier Ltd
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 1 of 10 found articles
 
   next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands